RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulbackii, D M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:64
Abstract pages:164
Full texts:44
References:20

http://www.mathnet.ru/eng/person70456
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. O. N. Gadomsky, K. K. Altunin, N. M. Ushakov, D. M. Kulbackii, “Giant photovoltaic effect”, Pis'ma v Zh. Èksper. Teoret. Fiz., 93:6 (2011),  353–358  mathnet; JETP Letters, 93:6 (2011), 320–325  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019